# SDR CA190328010

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: CC670386011
- Condition: Corroded
- Location: Pax Door
- Part time: 28,945 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTIONS CORROSION FOUND ON PAX DOOR INNER SKIN AROUND ACCESS HOLES CUT OUT. (TC# 20190328010)
